Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Ultrafilter limits and finitely additive probability


Author: Thomas Q. Sibley
Journal: Proc. Amer. Math. Soc. 84 (1982), 560-562
MSC: Primary 60E10; Secondary 28A60, 60E07
MathSciNet review: 643749
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Ultrafilter limits provide the natural convergence notion for finitely additive probability. The finitely additive infinitely divisible laws are closed under ultrafilter limits. The characteristic function of any convolution of finitely additive probability measures is the product of their characteristic functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60E10, 28A60, 60E07

Retrieve articles in all journals with MSC: 60E10, 28A60, 60E07


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0643749-7
Keywords: Finitely additive probability, ultrafilter limits, infinitely divisible laws, characteristic functions, ultrafilters, nonstandard analysis
Article copyright: © Copyright 1982 American Mathematical Society